# SDR DALA2016071205276

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 51,921 hours, 28,540 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CATWALK ACTUATOR LEAKING.  REMOVED AND REPLACED ACTUATOR IAW MM.  OPERATION AND LEAK CHECK OKAY.  (LP# 2574562)
